# SDR 98FDEA00073

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER 26L CRACKED AT BS 520.  REMOVED DAMAGED AREA OF STRINGER AND SPICED IN NEW SECTION PER SRM 53-10-3 PAGE 4B.
